MathSciNet Relay Station
MathSciNet bibliographic data
MR1883717 60J80
Lambert, Amaury The genealogy of continuous-state branching processes with immigration. Probab. Theory Related Fields 122 (2002), no. 1, 42–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement